# SDR 03FDEA01242

- Difficulty date: August 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46871
- Aircraft time: 76,175 hours, 20,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: ARC2179
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS- RT OUTBD FLAP- INBD CLOSURE RIB DAMAGED HOLE REPAIR 2C P 2FN ARCV 2179 ENT BY 3A   39014C RPT BY 3A 39014C0D.     FACT 08AUG03 04 3A34 BFM COMPLIED WITH EA 8-5750-72242  WINGS- RT 2FB FLAP-INBD CLOSURE RIB DAMAGED HOLE REPAIR 2C P 2FN AARC 2179 40 MAE ENT BY3 A 39014C RPT BY 3A 39014C.
